Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Mar, 1990, Volume 58, Issue 2

Notes and Comments: On the Nature and Number of the Constraints on the Reduced Form as Implied by the Structural Form

https://doi.org/0012-9682(199003)58:2<507:OTNANO>2.0.CO;2-S
p. 507-514

P. A. Bekker, T. K. Dijkstra


Log In To View Full Content

Journal News

View